Article citationsMore>>

L.Jeanjean and K.Tanaka, A positive solution for an asymptotically linear elliptic problem onR^N autonomous at infinity, WSAIM Control Optim. Calc. Var., 7(2002), 597-614.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.